TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Siren❤ Offline
Average Joe
***
 
Siren❤'s Avatar
 
Name: ILH♡
Gender: Female
Location: UK

Posts: 147
Join Date: December 29th 2011

Missing pills not long after coming off of the injection... Do you think pregnancy is likely? - February 20th 2012, 06:10 PM

Hey! Just posting a quick question...
I have been off Depo Provera (the contraceptive injection) for only two weeks or so... and instead am on the contraceptive pill, one called Gederal. However, I accidently missed three pills the day after seeing my boyfriend, due to other issues in my life, a week after starting my pills (I'm still trying to settle into taking it regularly), and now I am a bit worried about the likelihood. Does anyone think it'll be that likely? I'm planning on testing in under a week, just to check and know as soon as possible. My mum missed 2 pills around my age and became pregnant with her first, but I'm not sure if things have changed on the pill front since all those years ago.

I have been pregnant before and had no symptoms until after a missed period... I have sore breasts right now but I'm not sure if it's anything to worry about, or its a hormone change.

Any advice on the likeliness or anything?


   
  (#2 (permalink)) Old
Harmony♥ Offline
Proud Military Girlfriend
Jeez, get a life!
***********
 
Harmony♥'s Avatar
 
Name: Shannon
Age: 29
Gender: Female
Location: IRAW!

Posts: 5,741
Blog Entries: 11
Join Date: March 31st 2010

Re: Missing pills not long after coming off of the injection... Do you think pregnancy is likely? - February 20th 2012, 08:11 PM

The sore breasts could be from coming off Depo Provera to an oral contraceptive pill. I had this issue as well, and immediately jumped to pregnancy when it was really the hormonal changes I was going through (I had to wait a month to get my new supply of pills, and within that month, I went through several changes.).

Since you missed 3 pills, it's likely that you could become pregnant but the chances are slim. I say this only because there is ALWAYS a chance of pregnancy when having sex, even when taking the proper measures. No birth control is 100%.

How long ago did you have sex with your boyfriend and you missed those pills? If it's been under two weeks, taking a test isn't an option since your body wouldn't even know it was pregnant yet let alone having pregnancy symptoms. You need to wait 14 days (2 weeks) from the time you had "unprotected" sex to take a pregnancy test in order to get accurate results.











I may wear the glass slippers; But my hero wears combat boots <3 I love you, Lieutenant




HelpLink Mentor 6/13/2011
Pregnancy & Childcare Moderator 11/26/2011
Fashion & Style Moderator 12/28/2011
Social Groups Moderator 12/28/2011
  Send a message via AIM to Harmony♥  
  (#3 (permalink)) Old
Siren❤ Offline
Average Joe
***
 
Siren❤'s Avatar
 
Name: ILH♡
Gender: Female
Location: UK

Posts: 147
Join Date: December 29th 2011

Re: Missing pills not long after coming off of the injection... Do you think pregnancy is likely? - February 21st 2012, 05:08 PM

Thanks for the reply.
I got back from my boyfriend's the day before I missed the three pills which was now over a week ago, but not quite two weeks yet. Thanks for the reassurance x


   
  (#4 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: Missing pills not long after coming off of the injection... Do you think pregnancy is likely? - February 21st 2012, 06:40 PM

Well, firstly. With some pills if you switch to a different one, it can take up to five weeks before it's fully effective. And since you missed pills as well, it's obviously even less effective.

So, yes. It is absolutely possible to get pregnant. However, as Shannon stated, the breast discomfort could be due to the new pill and your body trying to adjust to it. And it's unlikely to feel symptoms until 6-8 weeks into the pregnancy.

Also, as Shannon said, you won't get an accurate result until 14 days after unprotected sex.

And if you want to prevent pregnancy, you can try Plan B which can work up to 120hours (5 days) after sex. Don't rely on this method as it isn't good on your body to do it continuously, but if a mistake happens, it happens. Usually anywhere from $20-50 at Planned Parenthood. And the sooner you take it, the more effective it is.

You didn't mention if you used a condom the last time. If you did, then it's not likely but with pre-cum it may still be possible. If you didn't use a condom, then pregnancy is more likely, but don't fret over it. Most couples who TRY to have a child have to try for over a year. So...accidents happen, but the chances are in your favor.
   
  (#5 (permalink)) Old
Siren❤ Offline
Average Joe
***
 
Siren❤'s Avatar
 
Name: ILH♡
Gender: Female
Location: UK

Posts: 147
Join Date: December 29th 2011

Re: Missing pills not long after coming off of the injection... Do you think pregnancy is likely? - February 22nd 2012, 06:54 PM

Thanks for the advice... I think it's too late now for any emergency contraception... so I'll probably just have to wait and see if a 'normal' bleed comes during my pill-free week. If not or it's really light, I guess I'll do a test. Thanks again ladies, I'll try not panic too much xo


   
Closed Thread

Bookmarks

Tags
coming, injection, long, missing, pills, pregnancy

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.